# SDR FDEA201209263464

- Difficulty date: September 26, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 B4-622
- Aircraft serial: 759
- Aircraft time: 24,289 hours, 13,074 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: A5378103821400
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO LT OTBD SHEAR WEB AT FRAME 38.1-38.2, STRINGER 26 IS CRACKED 1 INCH.  R & R IAW SRM 51-40-21, PG 36, PARA 3.
